# SDR VNAA2014010500003

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 24,753 hours, 24,784 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD CRACKED AT FL29.   DESCENDED, DECLARED AN EMERGENCY AND LANDED AT NEAREST SUITABLE AIRPORT WITHOUT INCIDENT.   MAINTENANCE INSPECTED, R & R LT WINDSHIELD, R & R LT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
